# SDR EE4Y2017082204079

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION OF THE UPPER FWD FUSELAGE IT WAS FOUND AT BS 178 WL 207 THE BULKHEAD LH SIDE CHORD WITH CRACK. THE AFFECTED CHORD HAS BEEN REPLACED IN ACCORDANCE WITH SB 737-53A1208
